| Model Number |
MMT-751LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Discomfort (2330)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.Blood glucose level at the time of the incident was 600 mg/dl.The customer's another blood glucose level was 660 mg/dl and 424 mg/dl.The customer experienced symptoms such as miserable.The customer was assisted with troubleshooting.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer stated that they performed displacement test and self test.Insulin pump passed both tests.The device will not be returned for analysis.